# SDR 96ZZZX3919

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8636K
- Make and model: Cessna 340A
- Aircraft serial: 340A0562
- Propeller: Hartzl PHCC3YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: DB2248
- Condition: Cracked
- Location: Mount Bolts
- Part time: 1,661 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS INSTALLED 7-25-96 AT HOUR METER 1362.6.  PROPELLER WAS NEW AT TIME OF INSTALL.  PROPELLER REMOVED WITH 1661.4 HOURS TOTAL TIME.  FIRST INDICATION OF DEFECT WAS GREASE ON FRONT OF ENGINE COWLING.  FOUND APPROXIMATE 4 INCH LONG CRACK ON AFT HUB BY MOUNTING BOLTS.
